MathSciNet Relay Station
MathSciNet bibliographic data
MR990420 (90e:14034) 14H45 (14M10)
Delgado, Félix The symmetry of the Weierstrass generalized semigroups and affine embeddings. Proc. Amer. Math. Soc. 108 (1990), no. 3, 627–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement